Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
timbocrimbo

Dieting on Accutane

Recommended Posts

Hi,

I'm hoping to be fit for a sailing regatta at the beginning of summer and the team captain said I needed to lose a lot of weight to make the team. I've been dieting and exercising an hour a day for about 3 weeks so far and have lost 7 pounds. I have another 12 to go, really, to get to my ideal weight and fitness.

I haven't had any side effects from my increased exercise or dieting but I hope some of you can give me some advice. Should I be worried about losing so much weight so quickly? Has anyone else experienced side effects from dieting on accutane?

Thanks

Share this post


Link to post
Share on other sites

Should be fine as long as the following is true:

(1) Your blood tests are normal.

(2) You are drinking plenty of water (3L/day).

(3) Joint/muscle pain is tolerable.

Share this post


Link to post
Share on other sites

hey im sorta in the same position, i am in the cutting phase of my work out plans and have been losing a lot of body fat recently.

The only thing im experiencing is joint / muscle pains, but im guessing because my accutane course has been going on for longer, i have been getting plenty of rest.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×